# SDR ASMF20130531010

- Difficulty date: May 12, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N520AM
- Make and model: Boeing 737-81Q
- Aircraft serial: 29052
- Aircraft time: 38,993 hours, 13,784 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273A21012
- Part serial: 21011939
- Condition: Damaged
- Location: Lt Mlg
- Part time: 38,993 hours, 13,784 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT DURING APPROACH WITH LANDING GEAR LEVER DOWN, THE LT MLG RED LIGHT TURNED ON; SO FLIGHT CREW ACCOMPLISHED THE QRH 14.10 PROCEDURE AND MANUAL GEAR EXTENSION WAS PERFORMED.  MX PERSONNEL REPLACED THE LT MLG ACTUATOR IAW AMM 32-32-11 AND PERFORMED EXTENSION AND RETRACTION OPS TEST IAW 32-32-00, ALL CORRECT.
